# SDR 2010FA0000250

- Difficulty date: March 10, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N78LF
- Make and model: Amd FALCON50MYST
- Aircraft serial: 77
- Engine: Garrtt TFE731*
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 46FAAVSLA
- Part serial: 4UL01025
- Condition: Bulged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS LIFE RAFT WAS REMOVED FROM THE ACFT DURING A SCHEDULED 4A+, INSP FOR A NORMAL RECERTIFICATION OF THE LIFE RAFT.  THE CONTAINER WAS NOTED AS BEING " BULGED" COMPARED TO THE OTHER LIFE RAFT ON BOARD THE ACFT.  BOTH RAFTS WERE SENT FOR INSPECTION AND RECERTIFICATION.  A TEARDOWN REPORT HAS BEEN REQUESTED FOR THIS LIFE RAFT.  TECH FROM THE SUBMITTING REPAIR STATION STATE THEY HAVE SEEN THIS CONDIRION ON ANOTHER OCCASION BUT CANNOT FIND A CAUSE FOR THE ANOMALY.  DISCUSSION WITH RAFT MFG SUGGESTS THE VACUUM SEAL MAY HAVE BROKEN.
